# SDR DXTA200601774

- Difficulty date: December 3, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 6,722 hours, 4,321 cycles
- Engine: Allsn AE3007C
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: S295135
- Condition: Binding
- Location: Ailerons
- Part time: 6,722 hours, 4,321 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN AIRBORNE, THE AILERONS BIND DURING A LT OR RT TURN WHEN THE CONTROL WHEEL IS MOVED APPROXIMATELY 5 TO 10 DEGREES FROM NEUTRAL (PILOT FLYING FROM LT SEAT).  (M2B)- REPLACED SPRING ON SPOILER MIXER INPUT.  C/W IAW MM 27-12-02  RIG + OPS CHK GOOD IAW MM 27-10-00.
